On the ergodicity of stochastic processes describing functioning of open queueing networks

A. N. Rybko, Aleksandr Stolyar

Research output: Contribution to journalArticle


The stochastic processes that model functioning of open queueing networks with several types of claims are considered. Definite route corresponds to each claim. The new ergodicity criterion is proposed for countable Markovian chains with continuous time. The Markovian process describes the functioning of open network. With the use of this criterion the problem of ergodicity is reduced to the investigation of behaviour of specific (limit) deterministic process. Following results are obtained for particular case namely for the network consists of two knots with two types of claims. The sufficient conditions for ergodicity of Markovian process are derived for discipline FCFS (first come-first service). The example of simple service discipline when for the same situation corresponding Markovian process is non-reflexive is given.

Original languageEnglish (US)
Pages (from-to)3-26
Number of pages24
JournalProblemy Peredachi Informatsii
Issue number3
StatePublished - Jul 1992
Externally publishedYes


ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this